The doctor told, than children's drops in a nose] are dangerou

@News.ru
Show original
Use of vasoconstrictive drops in a nose children can lead to allergic reactions and even poisoning. The pediatrician of the highest category, the candidate of medical sciences Mamaeva Marina. In conversation with periodical e-edition "Ridus" it reported that to deplorable consequences can lead uncontrolled use of such drops therefore independently to appoint them to the child it is impossible. If vasoconstrictive drops are really shown to the child, the pediatrician will prescribe him more sparing, soft drops which have no strong side effects — the physician explained. According to her, professional doctor...

Full article is available at its source

Go to full article

Sign up for more features!

Get full access to news analytics for free and without ads.

Article analysis

×
Persons
in this article
Mamaeva Marina
Lukina Irina